# SDR SWAA2023091392976

- Difficulty date: August 23, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HEADER PANEL EXIT LIGHT LENS IS DAMAGED.<[01] REMOVED AND REPLACED FWD SERVICE DOOR HEADER PANEL EXIT LIGHT LENS IAW SOPM 20-50-01 #3.;[02] JOB COMPLETE.
